My dog has been to the vet two times for his eyes. First he did a course of eye drops for conjunctivitis and now he has been on a prednisone eye drop solution for a week now and he still had the tears. No real discharge just watery eyes and he seem so be uncomfortable. I am wondering if it’s a food allergy or something else. I don’t like the fact that he has been on a steroid for a week now and no relief. His fur is turning a red color around his eyes. He is a 75lb wolf hybrid German Shepard mix. My poor boy is just a year old and I don’t k ow what to do other than take him back to the vet when I return from vacation. Any help would be appreciated.
I had LASIK on both eyes in [redacted] 2010. Since then, I have spent [redacted] and spent countless hours at the doctor. My left eye is almost as good as it was prior to LASIK. My right eye on the other hand is no where near where it was prior to LASIK. My vision is blurry. I can not read 20/20 on the eye chart. I am lucky that I can still see out of my right eye. I reported to my LASIK doctor that I was having problems and he dismissed me. This has devastated myself and my family. I was told prior to the surgery that I would be able to return to normal after about one day post op. That is so not true. I am currently on over the counter eye drops, Restasis, Pred Forte and Combigan. My current IOP is in the 20's as a result of the steroids and the glaucoma med. I have had steroid induced glaucoma as well as three incidences of DLK -Sands of the Sahara-. When I told Dr.[redacted] of [redacted] that I was having trouble seeing he told me I must have health issues and to see a doctor. After seeing every kind of doctor under the sun; chiropractor, family doctor and a psychiatrist, I got a second opinion from a different ophthalmologist who diagnosed me with DLK and started me on the steroid and returned me back to Dr.[redacted]. After many more months of poor vision, I consulted with a third ophthalmology office who concluded that after not having my pressure checked and being on steroids non stop, I was a steroid responder. This doctor told me to discontinue the steroids and return to Dr.[redacted] for f/u. Ten months op and I am still seeing Dr.[redacted] with no improvement in my vision. He never performed an enhancement but he did lift the flap and irrigate it at one point.